# SDR CA070221002

- Difficulty date: February 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,148 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 7663854
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL MESSAGE, UNABLE TO MOVE SLATS AND FLAPS ONLY MOVED TO 8 DEGREES. MDC CODE B1-007772 INDICATES JAMMED SLAT ACTUATOR AND AIRCRAFT REMOVED FROM SERVICE FOR INVESTIGATION. BOTH LEFT HAND OUTBOARD ACTUATORS NR 5 AND NR 6 REPLACED AND TEST COMPLETED SUCCESSFULLY. WILL ASK FOR STRIP REPORTS FROM MANUFACTURER. INFORMATION WILL BE UPDATED AS SOON AS IS AVAILABLE. (TC NR 20070221002)
